# SDR SWAA2019060333308

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,908 hours, 41,308 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 113A43002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #10 SPOILER DEBONDED AT 12" FROM OUTBOARD EDGE AND 9" FROM LEADING EDGE. / R&R #10 SPOILER PANEL IAW AMM.
